# SDR SIMA20160112001

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,255 hours, 9,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: APR126314
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRAKE OVERHEAT, WARNING MSG OCCURRED AT ROTATION SPEED ON TAKEOFF.  LT OTBD BRAKE TEMP CONTINUED RISING TO 18, BEFORE SLOWLY DROPPING BACK TO NORMAL.  R & R THERMOCOUPLE SENSOR IAW AMM TASK 32-46-01.  OPERATIONS CHECKED GOOD.
